I am not on TRT. I am doing a cycle of 500mg Test E a week. I figure I would ask here because T patient’s usually take Adex while with AAS users it is hit or miss. I started with a 250mg shot on November 27th(6 days ago on a Tuesday). Took another 250mg shot on Friday. I have not had any base line blood done(not in a position to do that due to living situation). I know, I should have not started without knowing where I stand. On Saturday(12/1) I took .5mg of Arimidex at night. The next day my libido was not that high but I chalked it up to the extra Gabapentin I took. Last night(Sunday 12/2) I took another .5mg of adex. I did this because my nipples were getting a bit puffy. I should mention that two days after my first injection I felt on top of the world.
I might be mistaking the ‘puffy nipples’ for excess chest fat because since I started lifting again 6 months ago I probably went from 14% BF to 18% ‘bulking’. After I took the second Arimidex dose last night I have felt awful. About two hours after I took it I noticed my libido went down, my jaw clicked every time I moved my mouth and my knee joints were achy and also popped. I was unable to fall asleep until 4am and woke at 7am feeling slightly better but no where near normal. Last night I even had auditory hallucinations and a strong sense of paranoia. My mouth was dry and it sounded like I was wheezing my nose was so dry.
I feel no motivation to go to the gym and I am cold. I still feel slightly achy but the mental depression is the worst lingering symptom along with low energy and no libido. How long can I expect to feel this way? I just did my third shot of 250mg test E on schedule. I am reading horror stories of people never recovering from this. I might go pick up some DHEA and load up on phytoestrogens in my diet however I do not know how that will fix anything because enzymes are not allowing binding no matter how much estrogen is floating around and wouldn’t that lead to a nasty rebound?
I am definitely I felt an over responder to AI’s. I highly doubt I will redose an AI during my cycle. If I start getting itchy nips along with a drop of my libido I will micro dose as per the alcohol method. Anyone who has been through this can you she’s some light to how long it took to recover and how long you were taking the AI? I do not even feel like I am on a cycle anymore and this is very bothersome. Thank you in advance. I have run a deca/test cycle many years ago with no AI. I do not know why I decided to this time.